Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, i've been on DK's acne regimen & for the most part its been great. but, ive been trying to get back into shape recently & decided to buy some B12's because i lack iron. I also bought some women's multivitamins at gnc.

Ive been taking both product for maybe about a week? & i have this enormous zit on my cheek! i was freaking out cuz i havent broke out like that since ive started the regimen! it was one of those cyst zits.. anyway, i stopped taking both. but im honestly not sure which one made me break out. :(

I really wanna take the B12's cuz i think i need that more than the actual multivitamins but does it normally cause breakouts? im new to this whole vitamin thing. :(

please help! thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×